Suites colorées
Waldschmidt, Michel

With the contributions of : Čudnovskij, G. V.

Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. G21, 11 p.
@article{SDPP_1975-1976__17_2_A23_0,
     author = {Waldschmidt, Michel},
     title = {Suites color\'ees},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {2},
     year = {1975-1976},
     note = {talk:G21},
     zbl = {0348.10024},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_2_A23_0}
}
Waldschmidt, Michel. Suites colorées. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. G21, 11 p. http://www.numdam.org/item/SDPP_1975-1976__17_2_A23_0/

[1] Brownawell (D.W.). - Sequences of diophantine approximations, J. Number Theory, t. 6, 1974, p. 11-21. | MR 337803 | Zbl 0275.10019

[2] Brownawell (D.W.). - Gel'fond's method for algebraic independence, Trans. Amer. math. Soc., t. 210, 1975, p. 1-26. | MR 382181 | Zbl 0312.10022

[3] Čudnovskij (G.V.). - Towards the Schanuel hypothesis ; algebraic curves near the point, Part I : General theory of coloured sequences. Part II : Fields of finite type of transcendence and coloured sequences ; resultants [en russe ; résumé en anglais], Acta math. Acad. Sc. Hungar. (à paraître).

[4] Gel'Fond (A.O.). - Transcendental and algebraic numbers. Translated from Russian. - New York, Dover Pulbications, 1960 ; [en russe] Moskva, GITTL, 1952. | MR 111736 | Zbl 0090.26103

[5] Tijdeman (R.). - On the algebraic independence of certain numbers, Koninkl. Nederl. Akad. Wetensch., Proc., Series A, t. 74, 1971, p. 146-162 ; et Indag. Math., t. 33, 1971, p. 146-162. | MR 294264 | Zbl 0212.07103

[6] Waldschmidt (M.). - Nombres transcendants. - Berlin, Heidelberg, New York, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 402). | MR 360483 | Zbl 0302.10030